RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1953, Volume 33(75), Number 1, Pages 233–240 (Mi msb5349)  

Investigation of an integer-valued invariant of $N$ binary forms of degree $n>4$

Z. T. Makarova


Full text: PDF file (693 kB)

Bibliographic databases:
Received: 14.12.1952

Citation: Z. T. Makarova, “Investigation of an integer-valued invariant of $N$ binary forms of degree $n>4$”, Mat. Sb. (N.S.), 33(75):1 (1953), 233–240

Citation in format AMSBIB
\Bibitem{Mak53}
\by Z.~T.~Makarova
\paper Investigation of an integer-valued invariant of $N$ binary forms of degree $n>4$
\jour Mat. Sb. (N.S.)
\yr 1953
\vol 33(75)
\issue 1
\pages 233--240
\mathnet{http://mi.mathnet.ru/msb5349}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=57595}
\zmath{https://zbmath.org/?q=an:0052.01702}


Linking options:
  • http://mi.mathnet.ru/eng/msb5349
  • http://mi.mathnet.ru/eng/msb/v75/i1/p233

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:121
    Full text:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020